# SDR AALA20120609009

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP FOR STRINGER 39 RIGHT AT STATION 742 CORRODED.  REPLACED STRINGER CLIP PER SRM 51-40-02.
